MAUDE Adverse Event Report: STRYKER TRAUMA KIEL DRILL SLEEVE T2 TIBIA SPI Ø8-11, PTFE COATED; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL DRILL SLEEVE T2 TIBIA SPI Ø8-11, PTFE COATED; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 1806-1408
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported by a rep that a surgeon tried to nail through metal.Unable to connect to handle thus the device is broken/bent.No further information is available.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the product was not returned for evaluation and no evidences were provided.The batch record could not be reviewed because the affected device was not returned and the lot number was not communicated.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or any additional information is provided, the investigation will be reassessed.Device disposition is unknown.
 
Event or Problem Description
Primary.It was reported by a rep that a surgeon tried to nail through metal.Unable to connect to handle thus the device is broken/bent.No further information is available.

Brand Name
DRILL SLEEVE T2 TIBIA SPI Ø8-11, PTFE COATED
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
DE  D-24232
MDR Report Key9477664
Report Number0009610622-2019-00970
Device Sequence Number234175
Product Code HSB
UDI-Device Identifier07613327005424
UDI-Public07613327005424
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K131365
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1806-1408
Device Catalogue Number18061408
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/18/2019
Supplement Date Received by Manufacturer01/03/2020
Initial Report FDA Received Date12/17/2019
Supplement Report FDA Received Date01/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1